Outspoken, progressive, controversial, Christian author and speaker, Rachel Held Evans passed away today at age 37. She last tweeted on April 14th that she had been admitted to the hospital for the flu and a UTI. She also said she was given an antibiotic that she had a severe reaction to
. She developed seizures
after tweeting that and continued to decline until her death today.https://religionnews.com/2019/05/04/rachel-held-evans-christian-writer-of-honesty-and-humor-dies-at-age-37/
People are asking if the antibiotic that possibly brought on the seizures was a fluoroquinolone such as Levaquin or Cipro. Besides permanent tendon and nerve damage, aortic rupture, and other devastating side effects of fluoroquinolone, increased risks of seizures is also on the black box warning label of this antibiotic. Please people - if you or your loved ones are given a fluoroquinolone such as Levaquin or Cipro, weigh the risks
before agreeing to take it.
Here are some of the most common names for fluoroquinolone-
Of course, we don't know for sure yet which antibiotic she was taking that brought on these seizures, but those of us familiar with the devastating side effects of fluoroquinolone know how deadly serious this antibiotic can be.
Prayers for her family and friends during their time of grief and sadness.